# SDR DL72W951318

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, UPPER CAP OF CABIN FLOORBEAM FS 360 WAS FOUND CORRODED FROM LBL12 TO RBL 20.  REPAIRED FLOORBEAM PER SRM 53-10-8 PG 18 FIG 3.
